Posted by Ward on November 15, 2002, at 14:40:08
In reply to Re: Nausea, diarrhea., posted by neptune on November 15, 2002, at 14:16:17
I have heard that you must be careful when coming off Effexor. Did you slowly taper off or did you quit cold-turkey? Your trouble my be as much from getting off Effexor as from getting on Lexapro. It seems to take at least a couple of weeks for most people to see diminishing of the side effects of just about any anti-depressant. I encourage you to hang in there.
> I have been on Lexapro for about 5 days. I have just come off of 150mg. of effexor, The Lexapro is not wanting to let me feel good. I have diarrhea, and nausea. Will this go away with time, or do I need to go back to effexor. my greatest fear is the adverse reactions of medication that deal with my stomach. I use to take tofranil and it was great on my stomach. I coud eat breakfast, and anything I wanted. I also feel a good bit of fog in my head, and anxiety.
> Am I dying , or will this go away, or does anyone know. Having a hard time. May go back to Effexor.